# SDR AUS20030267

- Difficulty date: January 8, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Center Wing
- Part time: 50,971 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING CENTER SECTION UPPER SKIN CONTAINED LEVEL 2 CORROSION AT SECTION 46 STN 825 RBL 13. FOUND DURING INSPECTION IAW CPCP C53-224-05.
